Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

On integration in vector spaces


Author: B. J. Pettis
Journal: Trans. Amer. Math. Soc. 44 (1938), 277-304
MSC: Primary 28B05; Secondary 46G10
DOI: https://doi.org/10.1090/S0002-9947-1938-1501970-8
MathSciNet review: 1501970
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] S. Banach, Théorie des Opérations Linéaires, Warsaw, 1932.
  • [2] S. Saks, Théorie de l'Intégrale, Warsaw, 1933.
  • [3] L. M. Graves, Riemann integration and Taylor's theorem in general analysis, these Transactions, vol. 29 (1927), pp. 163-177. MR 1501382
  • [4] S. Bochner, Integration von Funktionen, deren Werte die Elemente eines Vektorräumes sind, Fundamenta Mathematicae, vol. 20 (1933), pp. 262-276.
  • [5] N. Dunford, Integration in general analysis, these Transactions, vol. 37 (1935), pp. 441-453. MR 1501796
  • [6] G. Birkhoff, Integration of functions with values in a Banach space, these Transactions, vol. 28 (1935), pp. 357-378. MR 1501815
  • [7] N. Dunford, Integration of abstract functions, Bulletin of the American Mathematical Society, abstract 42-3-90.
  • [8] N. Dunford, Integration of vector-valued functions, Bulletin of the American Mathematical Society, abstract 43-1-21.
  • [9] N. Dunford, Integration and linear operations, these Transactions, vol. 40 (1936), pp. 474-494. MR 1501886
  • [10] G. Birkhoff, Moore-Smith convergence in general topology, Annals of Mathematics, (2), vol. 38 (1937), pp. 39-57. MR 1503323
  • [11] W. Orlicz, Beiträge zur Theorie der Orthogonalentwicklungen II, Studia Mathematica, vol. 1 (1929), pp. 241-255.
  • [12] W. Orlicz, Über unbedingte Konvergenz in Funktionenräumen (I), Studia Mathematica, vol. 4 (1933), pp. 33-37.
  • [13] T. H. Hildebrandt, On bounded linear functional operations, these Transactions, vol. 36 (1934), pp. 868-875. MR 1501772
  • [14] T. H. Hildebrandt, Linear functional transformations in general spaces, Bulletin of the American Mathematical Society, vol. 37 (1931), pp. 186-212.
  • [15] I. Gelfand, Sur un lemme de la théorie des espaces linéaires, Communications de l'Institut des Sciences Mathématiques et mécaniques de l'Université de Kharkoff et la Société Mathématique de Kharkoff, (4), vol. 13, pp. 35-40.
  • [16] G. Fichtenholz and L. Kantorovitch, Sur les opérations dans l'espace des fonctions bornées, Studia Mathematica, vol. 5 (1934), pp. 69-98.
  • [17] O. Nikodym, Sur une généralisation des intégrales de M. J. Radon, Fundamenta Mathematicae, vol. 15 (1930), pp. 131-179.
  • [18] J. A. Clarkson, Uniformly convex spaces, these Transactions, vol. 40 (1936), pp. 396-414. MR 1501880

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 28B05, 46G10

Retrieve articles in all journals with MSC: 28B05, 46G10


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1938-1501970-8
Article copyright: © Copyright 1938 American Mathematical Society

American Mathematical Society